# SDR AALA20141012001

- Difficulty date: October 11, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 3,075 hours, 1,805 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Part serial: RFM23542
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 DOOR EMER CYLINDER & ACCUMULATOR PRESS FOUND TO BE LOW.  SERVICED RT NR 4 DOOR EMER CYLINDER & ACCUMULATOR IAW AMM 52-10-00.
